Translator Disclaimer
August 2019 Complementary Legs and Rational Balls
Ana G. Lecuona
Michigan Math. J. 68(3): 637-649 (August 2019). DOI: 10.1307/mmj/1561708817

Abstract

In this note, we study the Seifert rational homology spheres with two complementary legs, that is, with a pair of invariants whose fractions add up to one. We give a complete classification of the Seifert manifolds with three exceptional fibers and two complementary legs that bound rational homology balls. The result translates into a statement on the sliceness of some Montesinos knots.

Citation

Download Citation

Ana G. Lecuona. "Complementary Legs and Rational Balls." Michigan Math. J. 68 (3) 637 - 649, August 2019. https://doi.org/10.1307/mmj/1561708817

Information

Received: 16 October 2017; Revised: 23 November 2017; Published: August 2019
First available in Project Euclid: 28 June 2019

zbMATH: 07130702
MathSciNet: MR3990174
Digital Object Identifier: 10.1307/mmj/1561708817

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2019 The University of Michigan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • August 2019
Back to Top